Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have anxiety and bowel problem. Prescribed ganaton total and paxidep. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
hello ,

I have bowl problem and anxiety . My doctor said the stomach problem is due to anxiety. So, I was prescribed ganaton total and paxidep cr 12.5. After taking 1 tablet of paxidep after lunch I was feeling well but around 4 am on the next day i had very very fast pulse rate . Almost 120. My eys became red.So I stopped taking that. I informed my doctor and he became a little irritated . Then I consulted another doctor.

He said to continiue taking paxidep cr 12.5 but at 8pm. With that he prescribed 1/2 of lonazep 0.25 twice before breakfast and lunch. And 1/2 of Risdone MT 0.5 with paxidep.

I am bit terrified as more medicines habe been added.

Please advise what should I do
Posted Fri, 19 Oct 2012 in Digestion and Bowels
Answered by Dr. Susanta Padhy 2 hours later

Thanks for the query.

Let me assure you that multiple medications are not always harmful with their side effects, I support taking medications under this situation.

Paxidep CR can cause some anxiety symptoms, of which increased pulse rate is a symptom.

However, may be a better idea to do a ECG

If your diagnosis is anxiety disorder, then I think your doctor will not continue Risdone for a long time, so also Lonazep

And your doctor might increase the dose of Paxidep CR, as higher dose of paxidep CR taken for few weeks, at least, will show response

Hope this gives some idea

You are most welcome to come here for any clarification

Wish you a good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor